Attractors of multivalued semiflows generated by differential inclusions and their approximationsReportar como inadecuado




Attractors of multivalued semiflows generated by differential inclusions and their approximations - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Abstract and Applied Analysis - Volume 5 2000, Issue 1, Pages 33-46



Kiev University Taras Shevchenko, Department of Mechanics and Mathematics, Vladimirskaya, Kiev 60, Ukraine

Universidad Cardenal Herrera, C-Comisario, 3, Alicante, Elche 03203, Spain

Received 20 October 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the existence of global compact attractors for differential inclusions and obtain some results concerning the continuity and upper semicontinuity of the attractors for approximating and perturbed inclusions. Applications are given to a model of regional economic growth.





Autor: Alexei V. Kapustian and José Valero

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados